IEEE - Institute of Electrical and Electronics Engineers, Inc. - TE-scattering from dense homogeneous infinite dielectric cylinders of arbitrary cross-section

Author(s): L. Mendes ; E. Arvas
Sponsor(s): IEEE Magnetics Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 1991
Volume: 27
Page Count: 4
Page(s): 4,295 - 4,298
ISSN (Paper): 0018-9464
ISSN (Online): 1941-0069
DOI: 10.1109/20.105051
Regular:

A numerical approach to obtain the fields scattered by a homogeneous dielectric cylinder of arbitrary cross section which is illuminated by a TE plane wave is presented. The equivalence theorem is... View More

Advertisement